Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    38
  • comments
    30
  • views
    2213


2 Comments


Recommended Comments

Keep an eye on that hun my derm was really pushing me to watch out for any depression cos it's a bad side effect. Could you be due on?

Share this comment


Link to comment

It's more irritability that I'm feeling at the moment.. I'm snapping at everything and it's annoying that I know it's from the tablets and I can't help that :( trying to do fun things though to take my mind off it! 
No im not due either :/ thanks for the comment! :)

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×